Carlos rodneyYes, it is normal for your eyes to get heavy after botox because of its toxic character. You should not ignore such situation. You need to take some eye drops with anti-inflammation to make your eyes feel moisture and comfortable. You should better use the eye drops to get rid of the invisible bacterium in your eyes. You could also use the warm compress to make your eyes get comfortable.04/29/2013
KayleeYes, as a matter of fact, it is quite normal for many people's eyes to get heavy after botox. Botox is the effective way to get face-lift in the beauty. It would shrink the the muscle to get it smaller, then to aim the shiner face. Whereas, botox is a kind of bacterium under hypoxic conditions of bacteria, which can render the eye nerves go in disorder and make eyes get heavy at the same time. Don't worry, it is not serious and i can provide some suggestions for you. Firstly, getting enough rest is an all-purpose way to solve the problem. Meanwhile, take a control of your alcohol as well as cigarette consumption, which can get you nowhere. And try to do more massage and keep a health diets with fruit and vegetables, which can contribute a great deal with your immune system and make you get rid of your heavy eyes shortly after.04/29/2013
- What is the effect of alcohol on the eye?
- Why is exercise good for my eyes?
- Will my eye astigmatisms go away at last? Will astigmatisms be inherited?
- Why do my eyes sensitive to light? And why can't focus well?
- How to relieve from high eye pressure and what is treatment?
- Do you have a gold ring around your eyes?
- What's it called when your eyes go out of focus randomly?
- What do zonules do in the human eye?
- I lost vision in my one eye trying to treat something, should I make the other eye match?
- Have you ever seen a bright purple light after you closed your eyes?